# SDR 20000801SH023

- Difficulty date: July 11, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 350A37112702
- Condition: Scored
- Location: Swashplate
- Part time: 99 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SCISSOR LINK SCORED RESULTING FROM LOCKED LEVER BUSHING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. (X)
